Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The geometry of paths


Authors: Oswald Veblen and Tracy Yerkes Thomas
Journal: Trans. Amer. Math. Soc. 25 (1923), 551-608
MSC: Primary 53B40
DOI: https://doi.org/10.1090/S0002-9947-1923-1501260-2
MathSciNet review: 1501260
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B40

Retrieve articles in all journals with MSC: 53B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501260-2
Article copyright: © Copyright 1923 American Mathematical Society